# SDR SWAA2024061702077

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 65,127 hours, 39,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON CEILING BETWEEN EXIT ROWS FELL OFF.<[01] REINSTALLED EXIT SIGN COVER BETWEEN EXIT ROWS PER SIP.
